MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ILA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ILA; STAPLE, IMPLANTABLE
Model Number 3973
Medical Device Problem Codes Misfire (2532); Failure to Form Staple (2579); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a veterinary procedure, while being applied on anastomosis on an open jejunostomy, there was a poor staple formation where staples did not form complete b shape and noticed an incomplete staple line.It was also noted that staples fell into lumen and were passed.They had to over sew the staple line to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ILA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8113833
Report Number2647580-2018-05805
Device Sequence Number19265757
Product Code GDW
UDI-Device Identifier10884521063181
UDI-Public10884521063181
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K885222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3973
Device Catalogue Number3973
Device Lot NumberP781125X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight453